# SDR DXTA2016123006352

- Difficulty date: December 29, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 10,484 hours, 8,159 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 991240919
- Part serial: 965B
- Condition: Failed
- Location: Cabin Pressure
- Part time: 10,484 hours, 8,159 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL400 CABIN ALTITUDE WARNING ILLUMINATED.  CABIN ALT INCREASED TO FL 200. CABIN ALTITUDE STABILIZED PASSING 10000 FEET.  ACCOMPLISHED PRESSURE CHECK OF SERVICE AIR SYSTEM AT OUTFLOW VALVE AND FOUND SYSTEM TO PROVIDE 23 PSI WHICH IS CORRECT. ACCOMPLISHED ELECTRICAL OPS CHECK OF OUTFLOW VALVE AT CONTROLLER IAW MM 21-30-00 REV. 41.  RECOMMENDATION WAS TO REPLACE PRIMARY OUTFLOW VALVE.  REMOVED OUTFLOW VALVE AND INSTALLED OUTFLOW VALVE IAW MM 21-30-00.
